# SDR AT0700047

- Difficulty date: September 30, 2003
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT FWD OF STATION 256 ABOVE STR 18 L. D=2.0 X .075. FOUND TO BE WITHIN LIMITS PER B717 SRM 53-00-01 CONDITION 2.  REQS REPETITIVE INSP AT C-CHECK INTERVALS.  INSTALLED SKIN REPAIR AT FUSELAGE AT FWD OF STA 256 ABOVE STR 18L IAW AND B717 SRM 53-00-01 FIG 201.  MATERIAL USED 2024 T3 .050, 35.5 X 14 INCH FOR FINGER, 2024 T3.025 FOR DOUBLER AND 2024 T3 .050, 35.5 X 4 INCH.
